MathSciNet Relay Station
MathSciNet bibliographic data
MR813830 (87e:58032) 58C27 (57R45)
Kucharz, Wojciech Examples in the theory of sufficiency of jets. Proc. Amer. Math. Soc. 96 (1986), no. 1, 163–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement